# SDR SWIA2020062651183

- Difficulty date: May 16, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EQUIPMENT COMPARTMENT (TRU BAY) DOUBLER UNDER ADG STOW PUMP CRACKED AT APPROXIMATELY FS 193.  (C-CHECK) RO 6/24/2020  COMPLIED WITH REPAIR OF RH TRU BAY DOUBLER UNDER ADG STOW PUMP AS PER REO TASK CARD COMPLIED WITH.
